# SDR ASAA2018101726560

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,279 hours, 11,803 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Not Reported
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78073000 FOUND ENG 2 LONG TIME FAULT MSG 75-20832 THE T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
